# SDR ASAA2018032123994

- Difficulty date: March 21, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 40,302 hours, 11,930 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 024C0988
- Condition: Faulted
- Location: Ee Bay
- Part time: 52,641 hours, 27,997 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ON PREVIOUS FLT,  FOUND PACK ZONE RIGHT CONTROLLER FAULT, STANDBY. PERFORMED IAW FIM 21-62 / 803.  PASSED SUSPECT M1443 RT TEMP ZONE CONTROLLER.  REMOVED NR 2 RT PACK ZONE TEMPERATURE CONTROLLER IAW AMM 21-61-20-000-801.  INSTALLED THE RT PACK ZONE TEMP CONTROLLER IAW AMM 21-61-20-400-801. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER INSTALLATION TEST IAW AMM 21-61-20-400-801, PARA F, GROUND VERIFICATION TESTED GOOD.
